Blood cottage bleeding
My friend is going through some stress as she had sex and after that she took a i-pill , now after 8 days she is having bleeding that too in blood cottage or jelly form. It's been more than one day and due to some problem she is denying to see doctor. Can anyone help on this !! Thanks in advance
Like the answers? Chat privately with the doctor of your choice
Emergency contraception is a high dose of hormones that forces your body to menstruate. Endometrial walls fall(passage of clots) , and so even if fecundation happened, there's no place for the fecundated egg to implant, and pregnancy is prevented. The side effects of this, is temporal hormonal imbalances that might last up to 3 months. You might menstruate twice in a month, or maybe you'll miss this period and the next, or maybe your cycles will change, and you'll start menstruating on a different date from now on, bleeding from pill may start from 3rd upto to 1 or 2 weeks of taking pills. There's no reason to panic, this is normal, expected and it won't last long. Your body will work its way to normal hormone levels in no time. No long term side effects will come from this. If she is worried that the emergency contraception wasn't effective, you can take an early home pregnancy test. If you bleed after taking the pills (Or pill, depending on the presentation of the medication), then that means the process was effective and you are not pregnant, but if that will give you peace of mind, then go ahead.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.